# SDR 2011FA0000363

- Difficulty date: June 4, 2011
- Submitted: June 13, 2011
- Operation: General aviation
- Aircraft: N595ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496271
- Aircraft time: 1,189 hours
- Engine: Lyc O360A1H6
- Engine time: 1,189 hours
- Propeller: Hartzl HCC2Y*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302013400
- Condition: Flat
- Location: Nlg Tire
- Part time: 351 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, NOSE TIRE WENT FLAT.  A COUPLE OF YEARS AGO, HAD A PROBLEM WITH TIRES/TUBES GOING FLAT ON TAXI; AS WELL AS, IN THE HANGAR.  SWITCHED TIRE AND TUBE MFG AND THIS ALLEVIATED THE PROBLEM FOR A WHILE.  OUT NORMAL PRACTICE IS TO REPLACE BOTH TIRE AND TUBE AND WE HAVE NOT CHANGED THAT PROCESS.  RECENTLY, WE HAVE NOTICED AN INCREASE IN THE FLAT TIRES/TUBES AND IAW OUR SAFETY OFFICE THEY HAVE REQUESTED THAT WE SUBMIT SDR FORMS.
